RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 236, Number 5, Pages 1045–1048 (Mi dan41271)  

MATHEMATICS

On the method of variations for univalent analytic functions with quasi- conformal extension

V. Ya. Gutlyanskii

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 07.06.1977

Citation: V. Ya. Gutlyanskii, “On the method of variations for univalent analytic functions with quasi- conformal extension”, Dokl. Akad. Nauk SSSR, 236:5 (1977), 1045–1048

Citation in format AMSBIB
\Bibitem{Gut77}
\by V.~Ya.~Gutlyanskii
\paper On the method of variations for univalent analytic functions with quasi- conformal extension
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 236
\issue 5
\pages 1045--1048
\mathnet{http://mi.mathnet.ru/dan41271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0463425}
\zmath{https://zbmath.org/?q=an:0406.30015}


Linking options:
  • http://mi.mathnet.ru/eng/dan41271
  • http://mi.mathnet.ru/eng/dan/v236/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019